# SDR 9JLA2014061006907

- Difficulty date: May 27, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N573CM
- Make and model: Cessna 525
- Aircraft serial: 5250352
- Aircraft time: 3,889 hours, 3,022 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING PREFLIGHT CHECKS THAT THE AFT AIR CONDITIONING EVAP BLOWER FAILED.  THIS WAS THE THIRD FAULT WITH THIS AFT EVAP BLOWER SYS.  THIS DISCREPANCY WAS WRITTEN AFTER 6.9HRS OF OPERATIONS AFTER THE AFT BLOWER ASSEMBLY WAS REPLACED WITH NEW.  TROUBLESHOOTING COULD NOT DETERMINE A CAUSE OF THE FAULT, THE SYS WAS OPERATING CORRECTLY.  IN AN EFFORT TO DETERMINE THE FAULT THE ACFT SELECT SWITCH S1081 & THE AFT EVAPORATOR FAN SWITCH S1080 WERE REPLACED.  AFTER 12 HOURS OF OPERATIONS NO DEFECTS HAVE BEEN REPORTED.
